# SDR UPS97822337

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759223541
- Condition: Corrosion
- Location: Bs 1330-1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  C-4 CARGO PIT RT FORWARD CARGO TRACK HAS CORROSION IN TRACK AREA THE ENTIRE LENGTH STA 1330-1500.  REMOVED, FABRICATED AND INSTALLED TRACK IAW DWG 5753229 AND SRM 51-3-0.
